Conditions for the partial derivative-closedness of differential forms

Тип публикации: статья из журнала

Год издания: 2009

Идентификатор DOI: 10.1007/s11202-009-0116-2

Ключевые слова: ??-closed differential form, Bochner-Martinelli-Koppelman formula, partial derivative-closed differential form

Аннотация: The ??-closed differential forms with smooth coefficients are studied in the closure of a bounded domain D ? ?n. It is demonstrated that the condition of ??-closedness can be replaced with a weaker differential condition in the domain and differential conditions on the boundary. In particular, for the forms with harmonic coefficients the ??-closedness is equivalent to some boundary relations. This allows us to treat the results as conditions for the ??-closedness of an extension of a form from the boundary. © 2009 Springer Science+Business Media, Inc.

Ссылки на полный текст

Издание

Журнал: Siberian Mathematical Journal

Выпуск журнала: Vol. 50, Is. 6

Номера страниц: 1049-1061

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.